RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 1, Pages 40–52 (Mi jsfu290)  

This article is cited in 4 scientific papers (total in 4 papers)

Purely time-dependent solutions to the Yang–Mills equations on a $4$-dimensional manifold with conformal torsion-free connection

Leonid N. Krivonosova, Vyacheslav A. Lukyanovb

a Nizhegorodsky University, Nizhny Novgorod, Russia
b Zavolzhsky Branch, Nizhegorodsky University, Zavolzh'e, Russia

Abstract: We deduce the purely time-depending Yang–Mills equations in a space with conformal torsion-free connection. Next we find three series of solutions to these equations and study which of them give the Einstein metric or a metric conformally equivalent to it. Also, various representations of these solutions with and without singularities are presented.

Keywords: Einstein equations, Maxwell's equations, Yang–Mills equations, manifold with conformal connection.

Full text: PDF file (199 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 06.04.2012
Received in revised form: 06.07.2012
Accepted: 06.09.2012
Language:

Citation: Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Purely time-dependent solutions to the Yang–Mills equations on a $4$-dimensional manifold with conformal torsion-free connection”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013), 40–52

Citation in format AMSBIB
\Bibitem{KriLuk13}
\by Leonid~N.~Krivonosov, Vyacheslav~A.~Lukyanov
\paper Purely time-dependent solutions to the Yang--Mills equations on a~$4$-dimensional manifold with conformal torsion-free connection
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 1
\pages 40--52
\mathnet{http://mi.mathnet.ru/jsfu290}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu290
  • http://mi.mathnet.ru/eng/jsfu/v6/i1/p40

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Leonid N. Krivonosov, Vyacheslav A. Luk'yanov, Lubov V. Voloskova, “Extremal curves in the conformal space and in an associated bundle”, Zhurn. SFU. Ser. Matem. i fiz., 7:1 (2014), 68–78  mathnet
    2. L. N. Krivonosov, V. A. Lukyanov, “Kalibrovochno-invariantnye tenzory 4-mnogoobraziya konformnoi svyaznosti bez krucheniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(35) (2014), 180–198  mathnet  crossref  zmath  elib
    3. Leonid N. Krivonosov, Vyacheslav A. Lukyanov, “Solving Yang–Mills equations for 4-metrics of Petrov types II, N, III”, Zhurn. SFU. Ser. Matem. i fiz., 7:4 (2014), 472–488  mathnet
    4. L. N. Krivonosov, V. A. Lukyanov, “Polnoe reshenie uravnenii Yanga–Millsa dlya tsentralno-simmetricheskoi metriki pri nalichii elektromagnitnogo polya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:3 (2015), 462–473  mathnet  crossref  zmath  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:200
    Full text:67
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020